# SDR 98ZZZX268

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Failed
- Location: Engine Ng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR SLOW TO INDICATE, FALLS OFF-LINE AT 5 PERCENT ON DECELERATION.  REMOVED AND REPLACED.
